(same message as for brazilianguy bellow)
I was put on Diflucan by an infectionist like
2-3 years ago. It was a 400 per day (200+200) for one week and it was the worst med i had besides cipro. It clogged my liver so hard that it took me several month to recover. You Need to take in consideration also your body detox capacity.
Another doc told me that you should take less
and have pause between doses especially if
youre body is already clogged with toxins.
Youshould prepare your body and liver first. I guess you should think in terms of safety
also. Nistatin it is said to be safer.
Maybe try caprilic which should be safe enough i guess. But dont hurry up the process if have severe AF.
The key point is if body is tired you canot detox properly. Is your diet kosher enough and your blood Sugar stable? Are you taking anything for reducing inflammation? Dye of candida produce alot of inflammation also